Normal states and representations of the canonical commutation relations
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 14 (1971) no. 2, pp. 171-178.
@article{AIHPA_1971__14_2_171_0,
     author = {Courbage, M. and Miracle-Sole, S. and Robinson, Derek W.},
     title = {Normal states and representations of the canonical commutation relations},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {171--178},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {2},
     year = {1971},
     mrnumber = {277204},
     zbl = {0225.46060},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1971__14_2_171_0/}
}
TY  - JOUR
AU  - Courbage, M.
AU  - Miracle-Sole, S.
AU  - Robinson, Derek W.
TI  - Normal states and representations of the canonical commutation relations
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1971
SP  - 171
EP  - 178
VL  - 14
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1971__14_2_171_0/
LA  - en
ID  - AIHPA_1971__14_2_171_0
ER  - 
%0 Journal Article
%A Courbage, M.
%A Miracle-Sole, S.
%A Robinson, Derek W.
%T Normal states and representations of the canonical commutation relations
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1971
%P 171-178
%V 14
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPA_1971__14_2_171_0/
%G en
%F AIHPA_1971__14_2_171_0
Courbage, M.; Miracle-Sole, S.; Robinson, Derek W. Normal states and representations of the canonical commutation relations. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 14 (1971) no. 2, pp. 171-178. http://www.numdam.org/item/AIHPA_1971__14_2_171_0/

[1] L. Gårding and A. Wightman, Proc. Natl. Acad. Sci. U. S., t. 40, 1954, p. 622. | MR | Zbl

[2] G.F. Dell'Antonio, S. Doplicher and D. Ruelle, Commun. Math. Phys., t. 2, 1966, p. 223. | MR | Zbl

[3] G.F. Dell'Antonio and S. Doplicher, J. Math. Phys., t. 8, 1967, p. 663.

[4] J.-M. Chaiken, Ann. Phys., t. 42, 1967, p. 23. | MR | Zbl

[5] T. Kato, Perturbation theory for linear operators. Springer-Verlag, Berlin, 1966. | MR | Zbl

[6] S. Miracle-Sole and D.W. Robinson, Commun. Math. Phys., t. 14, 1969, p. 257. | MR | Zbl